Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (673 KB) | Metadata | Table of Contents | PRIMS summary
Volume 38, Issue 4, 2002, pp. 803–894
DOI: 10.2977/prims/1145476197

Published online: 2002-12-31

An Integral PBW Basis of the Quantum Affine Algebra of Type A2(2)

Tatsuya Akasaka[1]

(1) International Institute for Advanced Studies, Kyoto, Japan

We construct an integral PBW basis and an integral crystal basis of the quantum affine algebra of type A2(2).

No keywords available for this article.

Akasaka Tatsuya: An Integral PBW Basis of the Quantum Affine Algebra of Type A2(2). Publ. Res. Inst. Math. Sci. 38 (2002), 803-894. doi: 10.2977/prims/1145476197